# SDR SWAA2019051532682

- Difficulty date: April 17, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT AFT LOWER CORNER SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW SRM.
